# SDR B3OR20020008

- Difficulty date: May 23, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N5204Y
- Make and model: Snias AS350B2
- Aircraft serial: 3101
- Aircraft time: 979 hours, 1,894 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 979 hours, 1,037 cycles
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupler
- Part number: 350A35110205
- Condition: Worn
- Location: Eng/Xmsn Mount
- Part time: 979 hours, 1,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, THE ENGINE TO TRANSMISSION MOUNT TUBE WAS FOUND TO HAVE EXCESSIVE PLAY. THE GIMBAL RING MOUNT BUSHINGS ON THE TUBE WERE MEASURED, AND FOUND TO BE OUT OF LIMITS. UPON FURTHER INVESTIGATION, AND A PHONE CALL TO AMERICAN EUROCOPTER, WE FOUND THE FORWARD LATERAL LAMINATED ISOLATOR WAS DELAMINATING. ALSO, THE AFT LATERAL LAMINATED ISOLATOR WAS FOUND TO HAVE BROKEN TORQUE, AND CAUSED FURTHER DAMAGE TO THE CROSSBEAM UNDER THE TRANSMISSION. THE ENGINE TO TRANSMISSION MOUNT TUBE HAD TO BE SCRAPPED, THE BUSHINGS ARE NOT REPLACEABLE.
